# SDR 96FDEA01496

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 680 LBL 48 FLOOR BEAM IS CRACKED AROUND CORRODED FASTENER HOLE.  REMOVED CORROSION PER 51-10-6, INSTALLED REPAIR PER SRM 53-10-8.
